Skip header navigation
×

Article

The third Ramsey numbers for graphs with at most four edges

Citation
Yang Y & Rowlinson P (1994) The third Ramsey numbers for graphs with at most four edges. Discrete Mathematics, 125 (1-3), pp. 399-406. https://doi.org/10.1016/0012-365X%2894%2990182-1

Abstract
With the help of a computer, the Ramsey numbers r3(H) are obtained for each of the 19 graphs H with at most four edges and no isolated vertices.

Journal
Discrete Mathematics: Volume 125, Issue 1-3

StatusPublished
Author(s)Yang, Yuansheng; Rowlinson, Peter
Publication date15/02/1994
PublisherElsevier
ISSN0012-365X
Scroll back to the top